# SDR 2008UALA05920

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 54,945 hours, 20,353 cycles
- Engine: Pwa PW2037
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 314N301025A
- Condition: Delaminated
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE PROCESSING THE AC FOR PAINT, A DELAM INATED AREA WAS FOUND AT THE 10 O'CLOCK POSITION ON THE INBOARD SIDE OF THE NR 2 NOSE COWL.  COMPLETELY UN-NOTICABLE VISUALLY FROM THE OUTSIDE.  AREA IS 18 INCHES BY 18 INCHES.  THERE ARE NO DEPRESSIONS, OR ANY OTHER VISUAL DEFECTS.  ASSUME THE HONEYCOMB LAYER HAS DISBONDED FROM THE OUTER SKIN.   REPLACED NR 2 ENG NOSE COWL.
